You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers



My dog has developed a diabilitating diarrhea. He was on arthro-ionx for 3weeks. The diarrhea just started a few days ago. Can it be a reaction on this medication and what should we do to stop the diarrhea?

Smartliving Guest asked this
May 24, 2011 at 8:57 PM



I would stop the Arthro-IonX and give kaolin clay to bind the diarrhea. When the diarrhea has resolved then you may start the Arthro-IonX again at 1/4 dose twice daily. If all goes well after a few days then you may increase to 1/2 dose twice daily. Please give us an update to let us know how things are going.

Best regards,
Dr. Char

Dr. Char Wilson, DVM Health Coach answered
May 28, 2011 at 1:48 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL:

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback